We establish the basic theory of almost periodic sequences on Z+. Dichotomy techniques are then utilized to find sufficient conditions for the existence of a globally attracting almost periodic solution of a semilinear system of difference equations. These existence results are, subsequently, applied to discretely reproducing populations with and without overlapping generations. Furthermore, we access evidence for attenuance and resonance in almost periodically forced population models.
Document Object Identifier (DOI)
Diagana, T., Elaydi, S., & Yakubu, A.-A. (2007). Population models in almost periodic environments. Journal of Difference Equations and Applications, 13, 239-260. doi: 10.1080/10236190601079035
Journal of Difference Equations and Applications